sexologist-icon
Progesterone tablet
Hi.. I am 8 weeks pregnant. Previously i had two miscarriages. Where the first was ectopic pregnancy and the second pregnancy was wrongly diagonised as ectopic and treated with Methotrexate... now again I hav conceived and evrythng is fine but m taking naturogest 300 mg twicw daily. I feel vomiting, stomach burn and giddiness. So m in confusion whether t continue this or to stop. Pls advice.
87 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Veena Vidyasagar
Gynecologist 35 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dear Practo user, It is common to have these symptoms in early pregnancy. One should have small frequent feeds. Don't take large meals. Don't fast. I hope, it has been confirmed that this time tgat it is intrauterine pregnancy. You must be taking Folic acid. Your Doctor must have prescribed you drug for vomiting; most probably combination of Doxylamine and VitB6. Usually, your symptoms should gradually subside with these measures only. If still persisting, you can try reducing the dose of Naturogest to 200 mg.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.